# SDR FDKA200707342

- Difficulty date: July 20, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N839MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145416
- Aircraft time: 13,275 hours, 12,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 95027
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 16,815 hours, 13,993 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6166 JFK.  EMERGENCY LIGHT INOP.  MX REPLACED 3 BATTERIES, OPS GOOD.
